MathSciNet Relay Station
MathSciNet bibliographic data
MR921374 (89b:47061) 47D05 (47B99 82A70)
Weis, L. W. A generalization of the Vidav-Jörgens perturbation theorem for semigroups and its application to transport theory. J. Math. Anal. Appl. 129 (1988), no. 1, 6–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement